Items where Author is "Dini, D"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 8.

Journal article

DINI, D., BARBER, J.R., CHURCHMAN, C.M., SACKFIELD, A. and HILLS, D.A., 2008. The application of asymptotic solutions to contact problems characterised by logarithmic singularities. European Journal of Mechanics A - Solids, 27 (5), pp. 847-858. ISSN 0997-7538

DINI, D., SACKFIELD, A. and HILLS, D.A., 2008. An axi-symmetric Hertzian Contact subject to cyclic shear and severe wear. Wear, 265 (1112), pp. 1919-1922. ISSN 0043-1648

SACKFIELD, A., DINI, D. and HILLS, D.A., 2007. Contact of a rotating wheel with a flat. International Journal of Solids and Structures, 44. ISSN 3304-3316

SACKFIELD, A., DINI, D. and HILLS, D.A., 2006. The contact problem for a wheel having a flat. Wear, 261, pp. 1265-1270.

SACKFIELD, A., DINI, D. and HILLS, D.A., 2005. Comprehensive bounded asymptotic solutions for incomplete contacts in partial slip. Journal of the Mechanics and Physics of Solids, 53 (2), pp. 437-454. ISSN 0022-5096

DINI, D., SACKFIELD, A. and HILLS, D.A., 2005. Comprehensive bounded asymptotic solutions for incomplete contacts in partial slip. Journal of the Mechanics and Physics of Solids, 53 (2), pp. 437-454. ISSN 0022-5096

SACKFIELD, A., DINI, D. and HILLS, D.A., 2005. The finite and semi-infinite tilted flat but rounded punch. International Journal of Solids and Structures, 42, pp. 4988-5009. ISSN 0020-7683

SACKFIELD, A., DINI, D. and HILLS, D.A., 2005. The tilted shallow wedge problem. European Journal of Mechanics A-Solids, 24, pp. 919-928. ISSN 0997-7538

This list was generated on Mon Nov 20 12:25:15 2017 UTC.